# SDR CA151031002

- Difficulty date: October 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, B, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW RECEIVED A LOW OIL PRESSURE WARNING WITH THE OIL PRESSURE READING 0 ON NR 1 ENGINE.  ENGINE WAS SHUTDOWN AND SECURED AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AND UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION SHOWED NO LEAKS ON COWLING OR TAILPIPE. OIL TANK SIGHT GLASS LEVEL WAS GOOD. AFTER 1 HOUR, THE ENGINE WAS STARTED AND THE OIL PRESSURE WAS NORMAL. OPERATOR WAS UNABLE TO DUPLICATE ISSUE AND ACFT RETURNED TO HOME BASE.
